# SDR HALA201809180424

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 24,451 hours, 18,362 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  HAD A PACK FLOW DISAGREE FOLLOWED BY RT BLEED AIR FAIL  PRESSURE REGULATOR AND SHUTOFF VALVE (PR).  REACTIVATED RT PRSOV FOUND MUSSLE FROM PRSOV PILOT VALVE TO FAN AIR VALVE. REMOVED AND REPLACED AIR LINE LEAK AND SECURITY CHECK GOOD.  REMOVED AND REPLACED RT P/M SENSOR IAW AMM 36-12-04.
